# SDR IPXA2020040853998

- Difficulty date: March 13, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fitting
- Part number: NMC6015505
- Part serial: UP70906
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER AFT RUDDER LOWER MOUNT FITTING IS GOUGED.REPAIRED GOUGED LOWER AFT RUDDER LOWER MOUNT FITTING IAW VT-SAA EA 011-5542-01-A8110 REV IR AND UPS EO MD11-5540-76078-A. (MINOR)
